# SDR 20000406SH002

- Difficulty date: January 14, 2000
- Submitted: April 6, 2000
- Operation: General aviation
- Aircraft: N273AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120222
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12003851001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NACELLE FRAME 1 CRACKED OUTBOARD OF TORQUE MOUNT.  ENGINE VIBRATION/TORSION.  SB 120-54-0036 IS BEING INCORPORATED. (X)
